# SDR SIMA20171028009

- Difficulty date: October 28, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 35,252 hours, 25,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE SKIN CRACKED BY MID LOWER STEP ASSY BOTTOM ATTACHMENT NUT PLATE.-C/A-COMPLETE:REPAIRED PASSERGER DOOR AFT SIDE SKIN IAW CRJ SRM 52-11-04
